Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2386287, 11 pages
http://dx.doi.org/10.1155/2016/2386287
Research Article

Bifurcation and Nodal Solutions for the Half-Linear Problems with Nonasymptotic Nonlinearity at and

Department of Basic Courses, Lanzhou Institute of Technology, Lanzhou 730050, China

Received 26 May 2015; Accepted 17 August 2015

Academic Editor: Gabriele Bonanno

Copyright © 2016 Wenguo Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of nodal solutions for the following problem: , , , where is a parameter, with on any subinterval of , , and ; , for , and , where and . We use bifurcation techniques to prove our main results.